Axioms 2013, 2(2), 100-121; doi:10.3390/axioms2020100
Article

Divergence-Free Multiwavelets on the Half Plane

1 Department of Mathematical Sciences, New Mexico State University, Las Cruces, NM, USA 2 Hanoi Institute of Mathematics, 18 Hoang Quoc Viet, Hanoi, Vietnam
* Author to whom correspondence should be addressed.
Received: 24 December 2012; in revised form: 16 March 2013 / Accepted: 18 March 2013 / Published: 11 April 2013
(This article belongs to the Special Issue Wavelets and Applications)
PDF Full-text Download PDF Full-Text [528 KB, uploaded 11 April 2013 12:20 CEST]
Abstract: We use the biorthogonal multiwavelets related by differentiation constructed in previous work to construct compactly supported biorthogonal multiwavelet bases for the space of vector fields on the upper half plane R2 + such that the reconstruction wavelets are divergence-free and have vanishing normal components on the boundary of R2 +. Such wavelets are suitable to study the Navier–Stokes equations on a half plane when imposing a Navier boundary condition.
Keywords: multiwavelets; divergence-free wavelets; fractal interpolation function

Article Statistics

Load and display the download statistics.

Citations to this Article

Cite This Article

MDPI and ACS Style

Lakey, J.; Nguyen, P. Divergence-Free Multiwavelets on the Half Plane. Axioms 2013, 2, 100-121.

AMA Style

Lakey J, Nguyen P. Divergence-Free Multiwavelets on the Half Plane. Axioms. 2013; 2(2):100-121.

Chicago/Turabian Style

Lakey, Joseph; Nguyen, Phan. 2013. "Divergence-Free Multiwavelets on the Half Plane." Axioms 2, no. 2: 100-121.

Axioms EISSN 2075-1680 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert